# SDR AALA991628

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 30602283
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CARGO DOOR PAN CORRODED FORWARD CARGO.  REMOVED AND REPLACED SECTION OF DOOR PAN PER SRM 53-05.  TST: 33,663 HOURS.  CYCLES:  18,069.  (X)
